Edge list multicoloring trees: An extension of Hall's theorem

Mathew Cropper, András Gyárfás, Jenö Lehel

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We prove a necessary and sufficient condition for the existence of edge list multicoloring of trees. The result extends the Halmos-Vaughan generalization of Hall's theorem on the existence of distinct representatives of sets.

Original languageEnglish
Pages (from-to)246-255
Number of pages10
JournalJournal of Graph Theory
Volume42
Issue number3
DOIs
Publication statusPublished - Mar 1 2003

    Fingerprint

Keywords

  • Edge and vertex of multicolorings
  • Hall's theorem
  • List-coloring of graphs
  • Transversal (matching) theory
  • Trees

ASJC Scopus subject areas

  • Geometry and Topology

Cite this